Diziness

One side effect of hypnotherapy is dizziness.

This could be a small or a big matter.

Being giddy is rather a frequent occurrence that happen to many people. It could be a result of hungry, medicinal effect, playing games that spin the head, eyes rotate in big movements etc.

Just be sure that if diziness occur, do not aggravate it with caffeine or alcohol. Do not drive or walk about immediately. Sit and rest for a while before proceed with the walking or driving.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s